# SDR SWA980249

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leak
- Location: Ac Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK FROM GATE, SMOKE FILLED CABIN AND COCKPIT IMMEDIATELY AFTER TURNING PACKS ON.  RETURNED TO GATE, CLEARED  CABIN AIR, INSPECTED AND CONTINUED PER MEL.  AFTER TAKEOFF, CREW  EXPERIENCED SMOKE IN THE CABIN AGAIN AIRCRAFT RETURN TO TUL AND MADE AN UNEVENFUL LANDING.  RETORQUED B-NUT ON HYD FUSE ABOVE AFT HEAT  EXCHANGER.  REMOVED AND REPLACED WATER SEPARATOR AND BAGS.  LEAK AND OPS CHECKED ALL PER BOEING MM.
